# SDR CALA2025112711526

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: 288481
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR LT WEB AT FR 66 FWD OF GIRT BAR FITTING CORROSION.   PERFORMED FITTING REPAIR AT FR 66 WEB FWD OF GIRT BAR IAW SRM 53-41-14-300-001.
